Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 12, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jun 11, 2015, 9:32 PM CDT for LaPorte County, Saint Joseph County, Starke County, Indiana. It took effect at Jun 13, 2015, 10:00 AM CDT. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 9:32 PM CDT (02:32 UTC)
- In effect from
- Jun 13, 2015, 10:00 AM CDT
- Expired
- Jun 16, 2015, 1:00 AM CDT
- In force
- 63 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties LaPorte County, IN, Saint Joseph County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 83 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kankakee River at Davis (DAVI3).
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05515500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
868
WGUS43 KIWX 120232
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1032 PM EDT THU JUN 11 2015
...The National Weather Service in Northern Indiana has issued a
flood warning for the following rivers...
Kankakee River at Davis Route 30 affecting La Porte...St. Joseph and
Starke Counties
.The combination of recent heavy rainfall and more rain on Friday will
lead to minor flooding on the Kankakee River this weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-130232-
/O.NEW.KIWX.FL.W.0012.150613T1500Z-150616T0600Z/
/DAVI3.1.ER.150613T1500Z.150614T0000Z.150615T0600Z.NO/
932 PM CDT THU JUN 11 2015
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Kankakee River at Davis Route 30
* from Saturday morning to late Monday night.
* At 9 PM Thursday the stage was 9.1 feet and steady.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Saturday morning
and crest near 10.2 feet around 7 PM Saturday June 13 and fall
below flood stage around 1 AM Monday June 15.
* at 10.0 feet...Flooding of low lying agricultural areas begins.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$1 follow-up statement
084
WGUS83 KIWX 130124
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
924 PM EDT FRI JUN 12 2015
...The flood warning is cancelled for the following rivers...
Kankakee River at Davis Route 30 affecting La Porte...St. Joseph and
Starke Counties
.Heavy rain within thunderstorms this week has led to increased flow
along the rivers. The Kankakee River is expected to remain below flood
stage this weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-130154-
/O.CAN.KIWX.FL.W.0012.000000T0000Z-150616T0600Z/
/DAVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
824 PM CDT FRI JUN 12 2015
The Flood Warning is cancelled for
The Kankakee River at Davis Route 30
* At 8 PM Friday the stage was 9.2 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.2 feet Friday
evening. The river will continue falling.
* at 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 9.6 feet which occurred
on Dec 8 2004.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 11, 6:48 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 11, 6:48 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 748 PM EDT THU JUN 11 2015 .SYNOPSIS... ISSUED AT 432 PM EDT THU JUN 11 2015 A LOW PRESSURE SYSTEM OVER NORTH MISSOURI WILL MOVE NORTHEAST TO LAKE ONTARIO BY FRIDAY EVENING... CAUSING SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING AND TONIGHT. SOME SEVERE STORMS AND LOCALLY HEAVY RAINFALL IS POSSIBLE IN THIS TIMEFRAME. LOWS TONIGHT WILL RANGE FROM MID 60S NORTH TO THE LOWER 70S SOUTH... WITH HIGHS FRIDAY MAINLY IN THE LOWER TO MIDDLE 80S. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 347 PM EDT THU JUN 11 2015 STALLED FRONTAL ZONE ACROSS NRN INDIANA MIXING SLOWLY NORTH THIS AFTN. MOISTURE POOLING ALONG FRONT RESULTING IN MODERATE INSTABILITY WITH MLCAPE2-2.5KJ/KG. ONLY SGFNT FORCING ATTM IS WK CONVERGENCE ALONG THIS BOUNDARY... WHICH CONVECTIVE ALLOWING MODELS SUGGEST WILL BE SUFFICIENT TO CAUSE SCT TSTMS TO DEVELOP THIS AFTN. 0-6KM SHEAR IN VCNTY AND NORTH OF THE FRONT IS SUBSTANTIAL... IN THE 30-40KT RANGE... SO SOME STORMS THAT DO DEVELOP COULD BE SVR. SHRTWV OVER THE PLAINS MOVG TO THE MID MS VALLEY TONIGHT WILL LIKELY CAUSE MORE WIDESPREAD CONVECTION CURRENTLY OVER ERN IA TO MOVE INTO NWRN ZONES LATE TONIGHT...SPREADING E-SE ACROSS THE CWA FRIDAY. WITH STEERING WINDS NEARLY PARALLEL TO THE SFC FRONT... TRAINING CELLS PSBL AND GIVEN PWATS FORECAST AS HIGH AS 2" IN THE WARM SECTOR... ADDED HEAVY RAINFALL TO THE WX GRIDS FOR LATE TONIGHT AND FRIDAY. WILL REMAIN MUGGY TONIGHT WITH LOWS RANGING FROM THE M60S NORTH TO THE L70S SOUTH. CLOUDS AND MORE WIDESPREAD SHOWERS FRIDAY SHOULD LIMIT DIURNAL RISES FRIDAY WITH HIGHS EXPECTED TO BE IN THE L-M80S. && .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 347 PM EDT THU JUN 11 2015 FRONTAL BOUNDARY OSCILLATING BETWEEN THE LOWER LAKES AND OHIO VALLEY WILL KEEP PERIODIC CHANCES FOR SHOWERS/STORMS IN THE FORECAST FOR MUCH OF THE EXTENDED PERIOD... LOW AMPLITUDE SHORTWAVE WILL SHIFT EAST OF THE AREA BY SATURDAY WITH TRAILING FRONT SETTLING INTO OR JUST SOUTH OF OUR FAR SOUTHERN ZONES BY PEAK HEATING. MORNING LIKELY STARTS OUT CLOUDY/COOLER WITH AREAS OF LIGHT DRIZZLE/RAIN POSSIBLE NEAR EXITING/WEAK SFC REFLECTION ...WITH A FEW STORMS POSSIBLE ALONG TRAILING BOUNDARY BY MID-LATE AFTERNOON FAR SOUTH (DEPENDING ON WHERE BOUNDARY ENDS UP AND HOW MUCH HEATING OCCURS). THE NEXT LEAD/FOUR CORNERS SHORTWAVE WILL LIFT ENE TOWARD THE UPPER MIDWEST/WESTERN LAKES BY LATER SATURDAY NIGHT/SUNDAY. RESULTING DOWNSTREAM THETA-E SURGE WITH FRONTAL ZONE LIFTING BACK NORTH COULD RESULT IN A PERIOD OF SHOWERS/THUNDER DURING THIS TIME...BEST CHANCES NW IN/SW MI CLOSER TO SHORTWAVE TRACK. BETTER CHANCES FOR SHOWERS/STORMS AND LOCALLY HEAVY RAINFALL ARRIVE SUNDAY NIGHT INTO MONDAY AS A MORE PRONOUNCED PLUME OF GULF MOISTURE FOLDS IN. THIS WILL OCCUR IN ADVANCE OF A COLD FRONT TIED TO A LARGER SCALE SHORTWAVE TROUGH PROPAGATING THROUGH CENTRAL CANADA/FAR NORTHERN TIER OF US BY EARLY NEXT WEEK. OTHERWISE...TEMPS NEAR TO ABOVE NORMAL ANTICIPATED THROUGH THE PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 739 PM EDT THU JUN 11 2015 STALLED FRONTAL BOUNDARY EXTENDS ACROSS NRN INDIANA THIS EVENING WITH CONVECTION NOW MOVING NORTHEAST ACROSS SOUTHERN MI. BOUNDARY EXPECTED TO LIFT NORTH OF NRN INDIANA TONIGHT WHILE THE LOW PRESSURE SYSTEM AND COLD FRONT APPROACH THE SOUTHERN GTLKS THROUGH FRI. HAVE DELAYED THE ONSET OF PRECIPITATION AT SBN UNTIL 12Z FRI AS THE COLD FRONT DRAWS CLOSER TO THE AREA. INTRODUCED PRECIP AT FWA FOR FRI AFTN. EXPECT A MID DECK TO OVERSPREAD SBN OVERNIGHT AND FWA BY MORNING THEN LOWERING TO MVFR DURING THE DAY. WINDS WILL BE PRIMARILY SSW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MF SHORT TERM...JT LONG TERM...STEINWEDEL AVIATION...MF VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 11, 3:58 AM CDT, 17 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 458 AM EDT THU JUN 11 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-120900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 458 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IN THUNDERSTORMS COULD CAUSE MINOR FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR STRONG TO SEVERE STORMS ONCE AGAIN ON FRIDAY. ADDITIONAL STORMS ARE POSSIBLE THROUGH THE WEEKEND INTO NEXT WEEK. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF THESE STORMS. SEVERE WEATHER MAY BE POSSIBLE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON... AND AGAIN FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-120900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 458 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. THERE IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO 50 KNOTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR STRONG TO SEVERE STORMS FRIDAY. ADDITIONAL STORMS ARE POSSIBLE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. STRONG STORMS ARE POSSIBLE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/
In the hours before
Local storm report, Jun 11, 4:44 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
544 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM FLOOD ELKHART 41.68N 85.98W
06/11/2015 ELKHART IN TRAINED SPOTTER
STREET FLOODING OF 6 TO 8 INCHES OF WATER IN ELKHART.
&&
BENTLEYLocal storm report, Jun 11, 4:58 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
558 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HEAVY RAIN 3 N MISHAWAKA 41.71N 86.15W
06/11/2015 M2.35 INCH ST. JOSEPH IN BROADCAST MEDIA
FELL IN 90 MINUTES.
&&
BENTLEYLocal storm report, Jun 11, 5:01 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL MIDDLEBURY 41.68N 85.71W
06/11/2015 M1.00 INCH ELKHART IN PUBLIC
SEVERAL PICTURES OF QUARTER SIZED HAIL.
&&
BENTLEYLocal storm report, Jun 11, 5:04 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
604 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL SHIPSHEWANA 41.67N 85.58W
06/11/2015 M1.25 INCH LAGRANGE IN TRAINED SPOTTER
PICTURE SENT ON TWITTER OF HALF DOLLAR SIZED HAIL.
&&
BENTLEYLocal storm report, Jun 11, 5:43 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
643 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL WSW OSCEOLA 41.67N 86.08W
06/11/2015 M1.50 INCH ST. JOSEPH IN PUBLIC
HAIL THE SIZE OF PING PONG BALLS WAS REPORTED IN
OSCEOLA
&&
BENTLEYLocal storm report, Jun 11, 5:53 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
653 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 1 E ROSELAND 41.72N 86.23W
06/11/2015 ST. JOSEPH IN PUBLIC
SEMI BLOWN OVER ON THE TOLL ROAD NEAR THE NOTRE DAME
EXIT. PICTURE FROM TWITTER.
0445 PM HAIL 1 S MISHAWAKA 41.65N 86.16W
06/11/2015 E0.75 INCH ST. JOSEPH IN TRAINED SPOTTER
0445 PM TSTM WND GST MISHAWAKA 41.66N 86.16W
06/11/2015 E55 MPH ST. JOSEPH IN STORM CHASER
0445 PM HAIL MISHAWAKA 41.66N 86.16W
06/11/2015 M0.88 INCH ST. JOSEPH IN STORM CHASER
0448 PM TSTM WND DMG NILES 41.83N 86.25W
06/11/2015 BERRIEN MI PUBLIC
TWITTER PICTURE OF POLE BARN ROOFING MATERIAL STREWN
THROUGHOUT THE LOWES PARKING LOT IN NILES.
0453 PM TSTM WND DMG KNOX 41.30N 86.63W
06/11/2015 STARKE IN PUBLIC
MULTIPLE REPORTS OF TREES AND POWERLINES DOWN IN KNOX.
0504 PM HAIL WSW OSCEOLA 41.67N 86.08W
06/11/2015 M1.50 INCH ST. JOSEPH IN PUBLIC
HAIL THE SIZE OF PING PONG BALLS WAS REPORTED IN
OSCEOLA
0522 PM FLOOD ELKHART 41.68N 85.98W
06/11/2015 ELKHART IN TRAINED SPOTTER
STREET FLOODING OF 6 TO 8 INCHES OF WATER IN ELKHART.
0532 PM HEAVY RAIN 4 ENE MISHAWAKA 41.68N 86.10W
06/11/2015 M2.52 INCH ST. JOSEPH IN COCORAHS
FELL IN THE PAST 80 MINUTES.
0553 PM HAIL MIDDLEBURY 41.68N 85.71W
06/11/2015 M1.00 INCH ELKHART IN PUBLIC
SEVERAL PICTURES OF QUARTER SIZED HAIL.
0557 PM HEAVY RAIN 3 N MISHAWAKA 41.71N 86.15W
06/11/2015 M2.35 INCH ST. JOSEPH IN BROADCAST MEDIA
FELL IN 90 MINUTES.
0557 PM HAIL SHIPSHEWANA 41.67N 85.58W
06/11/2015 M1.25 INCH LAGRANGE IN TRAINED SPOTTER
PICTURE SENT ON TWITTER OF HALF DOLLAR SIZED HAIL.
&&
BENTLEYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 11:15 AM CDT | Special Weather Statement | IWX | Huntington, Wells | 30 min |
| Jun 12, 11:30 AM CDT | Severe Thunderstorm Warning | IWX | Adams, Wells | 45 min |
| Jun 12, 2:43 PM CDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 47 min |
| Jun 12, 3:18 PM CDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, White | 42 min |
| Jun 12, 3:25 PM CDT | Flash Flood Warning | IWX | White | 6 hr |
| Jun 12, 3:41 PM CDT | Severe Thunderstorm Warning | IWX | White | 34 min |
| Jun 12, 4:00 PM CDT | Special Weather Statement | IWX | Cass | 30 min |
| Jun 12, 4:22 PM CDT | Special Weather Statement | IWX | Miami | 23 min |
| Jun 12, 4:41 PM CDT | Special Weather Statement | IWX | Grant | 34 min |
| Jun 12, 5:07 PM CDT | Special Weather Statement | IWX | Huntington | 23 min |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.